# SDR UIEA2020070701491

- Difficulty date: July 7, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 80,674 hours, 11,317 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Loose
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN CRUISE CARGO DOOR EICAS LT ILLUMINATED WITH MAIN CARGO DOOR EICAS MESSAGE.  INSPECTED MAIN CARGO DOOR SEAL, LATCHES, AND PRESSURE SW IAW FIM 52-90-18-00.  NO DEFECTS NOTED.  PRESSURIZED A/C IAW AMM 05-51-24 AND OPS CKS GOOD AT THIS TIME.  INSPECTED AND FOUND (S891) SENSOR LOOSE.  TIGHTENED AND ADJUSTED PER REF AMM 52-71-09.  PERFORMED OPS TEST AND PASSED.  NO EICAS MSG IND ILLUMINATED WITH DOOR OPERATION.
